MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.5 / 20 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.5 / 20 MM
Model Number 02.07.0520SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 mar 2026.Gmk-revision 02.07.0520scf fixed tibial insert semiconstrained s.5 / 20 mm (k103170) lot: 187618: (b)(4) items manufactured and released on 23-oct-2018.Expiration date: 2023-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Scp20 tinbn coated sc peg - 20mm (k210010) lot: 2011017: (b)(4) items manufactured and released on 10-feb-2021.Expiration date: 2026-jan-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner and peg height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At 4 years 4 months from medacta primary surgery, the patient came in due to instability and the cause is unknown.The surgeon observed that the bone/tissue quality was poor.The surgeon revised the semiconstrained 20mm s5 insert to a semiconstrained 23mm s5 insert and revised the tinbn coated 20mm peg to a tinbn coated 23mm peg.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SEMICONSTRAINED S.5 / 20 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24826095
Report Number3005180920-2026-00294
Device Sequence Number13046401
Product Code JWH
UDI-Device Identifier07630030818677
UDI-Public07630030818677
Combination Product (Y/N)N
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number02.07.0520SCF
Device Lot Number187618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown